MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CRUCIATE RETAINING RIGHT SIZE 11 PPS NARROW FEMUR; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CRUCIATE RETAINING RIGHT SIZE 11 PPS NARROW FEMUR; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Difficult to Insert (1316); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during a knee procedure, a press fit femur did not seat as the surgeon wanted.He elected to use a cemented femoral instead.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Suggested component code: mechanical (04) - femur.Complaint sample was evaluated and the reported event could not be confirmed.Visual examination of the returned product found there is damage on both femoral condyles (scuffs, gouges) consistent with an attempt at checking the fit.Also performed dimensional analysis on the post diameter and general reference of the distance between them center to center, all dimensions within specifications.Device history record was reviewed and no discrepancies were found.A root cause could not be determined as the issue was not confirmed.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CRUCIATE RETAINING RIGHT SIZE 11 PPS NARROW FEMUR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18425305
Report Number0001822565-2023-03834
Device Sequence Number12766297
Product Code JWH
UDI-Device Identifier00889024631205
UDI-Public(01)00889024631205(17)330604(10)65942926
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42508007002
Device Lot Number65942926
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2023
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date01/02/2024
Supplement Report FDA Received Date05/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexMale